Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Small inductive dimension of completions
of metric spaces. II


Author: S. Mrówka
Journal: Proc. Amer. Math. Soc. 128 (2000), 1247-1256
MSC (1991): Primary 54F45; Secondary 54A35, 54E35, 54H05
Published electronically: July 8, 1999
MathSciNet review: 1641073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extending the results of a previous paper under the same title we show that, under $\mathbf{S}({\aleph _{0}})$, $\operatorname{ind}{}_{c}\, \nu \mu _{0}^{2} = 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F45, 54A35, 54E35, 54H05

Retrieve articles in all journals with MSC (1991): 54F45, 54A35, 54E35, 54H05


Additional Information

S. Mrówka
Affiliation: Department of Mathematics, State University of New York at Buffalo, 134 Defendorf Hall, Buffalo, New York 14224
Email: mrowka@acsu.buffalo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05162-X
PII: S 0002-9939(99)05162-X
Keywords: Inductive and covering dimension, metric spaces, completion, Bernstein sets, scattered sets
Received by editor(s): March 9, 1998
Received by editor(s) in revised form: June 4, 1998
Published electronically: July 8, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society